# SDR AALA202401291850

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 8,956 hours, 3,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 EMERGENCY ESCAPE SLIDE AFT LOWER CORNER FIRING CABLE STRAP TRIANGLE SHAPE NOT SECURED TO THE VELCRO TAPES. RESECURED R1 EMERGENCY ESCAPE SLIDE MANUAL INFLATION HANDLE TO THE ESCAPE SLIDE GIRT. PER B737-MAX AMM 25-66-01-400-802 STEP F (1A-H)
